MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number V6223
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.The actual defective device is a valuable tool in investigating the cause of this incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
Per uf/importer report # (b)(4): describe the event or problem: microbore extension set leaking at green hub while infusing dopamine.Patient experienced decreased arterial pressure.Patient required normal saline bolus, increased dopamine and increased epinephrine following this issue.What was the original intended procedure? medication infusion what problem did the user have: device failed (e.G.Broke, couldn't get it to work or stopped working) therapies being used on the patient at the time of the event that may have caused or contributed to the event: cardiac drugs.Other information about the patient that may have influenced the outcome of the event: none other relevant history, including preexisting medical conditions: preexisting characteristics that may have contributed to the event: hypertension.

Brand Name
EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key21272905
Report Number2523676-2025-00045
Device Sequence Number19812375
Product Code FPA
UDI-Device Identifier04046964189227
UDI-Public(01)04046964189227(11)240515(17)290515(10)0061938552
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K844719
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberV6223
Device Lot Number0061938552
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Initial Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age12 DA
Patient SexMale
Patient Weight3 KG
Patient RaceBlack Or African American